Change search
ReferencesLink to record
Permanent link

Direct link
On the weighted Hardy type inequality in a fixed domain for functions vanishing on the part of the boundary
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics.
2011 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 14, no 3, 543-553 p.Article in journal (Refereed) Published
Abstract [en]

We derive and discuss a new two-dimensional weightedHardy-type inequality in a rectangle for the class of functions fromthe Sobolev space $H^1$ vanishing on small alternating pieces of theboundary

Place, publisher, year, edition, pages
2011. Vol. 14, no 3, 543-553 p.
Research subject
URN: urn:nbn:se:ltu:diva-8995Local ID: 78cb87f9-9615-44b2-a37a-90a8285fa1bcOAI: diva2:981933
Validerad; 2011; 20110520 (yulkor)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(189 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 189 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Koroleva, Yulia
By organisation
Department of Engineering Sciences and Mathematics
In the same journal
Mathematical Inequalities & Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link